# SDR CALA2020102901221

- Difficulty date: October 27, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 83,425 hours, 32,218 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: M227593422012515
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 30-31 EMERGENCY LIGHTS ARE INOPERABLE.  A3NB-33-3-6033, PER HAECO LCQ N/R 9292017/40017 GENERATED BY V894373.  REPAIRED BROKEN EEPL WIRE FOR SEATS 30-31 LT, PER A310/A320 AWM 3 3-51-08 PG 2, ESPM 20-43-11-0101 A.  OPERATION CHECKS GOOD, PER AMM 33-51-00-710-009-A.
